MathSciNet Relay Station
MathSciNet bibliographic data
MR1751835 34-03 (14-03 20-03 30E25 33-03 34Mxx)
Gray, Jeremy J. Linear differential equations and group theory from Riemann to Poincaré. Second edition. Birkhäuser Boston, Inc., Boston, MA, 2000. xx+338 pp. ISBN: 0-8176-3837-7
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement